Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Taking oxy elite pro medication. Pain in testicles after taking it, lasts for two hours. How can I prevent this?

User rating for this question
Very Good
Answered by

Practicing since : 1997
Answered : 379 Questions
when taking oxy elite pro, i get a pain in my testicals about three hours after taking it, and it lasts for about two hours? What is that? What should i do?
Posted Sat, 14 Apr 2012 in Medicines and Side Effects
Answered by Dr. Santosh Kondekar 15 minutes later


Thank you for posting your query.

Though the medicine has been promoted as a fat burner, I would discourage its use to you if it does not suit you. It contains a group of herbs that make some changes in endocrine system, blood flow to various organs, blood pressure and fat.

The pain you had may be likely due to vasodilatation or sympathetic response causing vasoconstriction altering blood supply to organs like testes. Not all people will get it.

Even with repeated use such symptoms may be felt less due to adaptation, but not always so. so at present do discontinue this drug (as it doesn't suit you) and look for alternatives for the problem for which you started this medicine. Consider an allopathic medicine.

Do write back in case of follow up queries. Hope I have answered your query. Please accept my answer in case you do not have further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor